Semi compactness in fuzzifying bitopological spaces

  • A. A. Allam Assiut University
  • A. M. Zahran Al-Azhar University
  • A. K. Mousa University of Tabuk
  • H. M. Binshahnah Assiut University

Abstract

In this paper, we dene semi open sets in the subspaces of fuzzifying bitopological spaces and study some properties of these sets. We introduce and study the concepts of semi-compactness in fuzzifying bitopological spaces. Also we give some properties of the semi-compactness in fuzzifying bitopological spaces.

Metrics

Metrics Loading ...
Published
2019-03-30
How to Cite
Allam, A. A., Zahran, A. M., Mousa, A. K., & Binshahnah, H. M. (2019). Semi compactness in fuzzifying bitopological spaces. Journal of Advanced Studies in Topology, 10(1), 35-48. https://doi.org/10.20454/jast.2019.1499
Section
Original Articles

Most read articles by the same author(s)